Volume 10, Issue 2 (10-2015)                   IJMSI 2015, 10(2): 1-10 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hashemi Borzabadi A, Heidari M. A Successive Numerical Scheme for Some Classes of Volterra-Fredholm Integral Equations. IJMSI. 2015; 10 (2) :1-10
URL: http://ijmsi.ir/article-1-793-en.html

In this paper, a reliable iterative approach, for solving a wide range of linear and nonlinear Volterra-Fredholm integral equations is established. First the approach considers a discretized form of the integral terms where considering some conditions on the kernel of the integral equation it is proved that solution of the discretized form converges to the exact solution of the problem. Then the solution of the discretized form is approximated by an iterative scheme. Comparison of the approximate solution with exact solution shows that the used approach is easy and practical for some classes of linear and nonlinear Volterra-Fredholm integral equations.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2021 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb